BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
First integrals for the Kepler problem with linear drag

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Rafael Ortega (Author)
Carlota Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2017-01

Where published
Celestial Mechanics and Dynamical Astronomy

Publication Identifiers
ISSN - 0923-2958

Publisher
Springer Nature

Volume
127
Number
1

Starting page
35
Last page
48

Document Identifiers
URL - http://dx.doi.org/10.1007/s10569-016-9715-y
DOI - https://doi.org/10.1007/s10569-016-9715-y

Rankings
SCIMAGO Q1 (2017) - 1.092 - Applied Mathematics


Export

APA
Alessandro Margheri, Rafael Ortega, Carlota Rebelo, (2017). First integrals for the Kepler problem with linear drag. Celestial Mechanics and Dynamical Astronomy, 127, 35-48. ISSN 0923-2958. eISSN . http://dx.doi.org/10.1007/s10569-016-9715-y

IEEE
Alessandro Margheri, Rafael Ortega, Carlota Rebelo, "First integrals for the Kepler problem with linear drag" in Celestial Mechanics and Dynamical Astronomy, vol. 127, pp. 35-48, 2017. 10.1007/s10569-016-9715-y

BIBTEX
@article{37072, author = {Alessandro Margheri and Rafael Ortega and Carlota Rebelo}, title = {First integrals for the Kepler problem with linear drag}, journal = {Celestial Mechanics and Dynamical Astronomy}, year = 2017, pages = {35-48}, volume = 127 }